# SDR DALA2014102605774

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 24a-25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A DENT ON EXTERNAL SKIN BETWEEN FRAMES 24A -  25  STRINGERS 43L-STR 43R, LOWER FUSELAGE.  REPAIRED IAW SRM  53-00-11.
